# SDR AU980470

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Waco YMF
- Engine: Jacobp R755B2
- Propeller: Snsnch W96JB
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Propeller
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HAD SPLITS DEVELOPING AFT OF THE METAL LEADING EDGE AND BETWEEN LAMINATION MIDWAY ALONG THE CENTER OF BLADE.  FINE CRACKS WERE ALSO FOUND IN THE LEADING METAL SHEATH AT RADIUS OF STRESS RELIEVING POINTS.
